Drug-induced gingival overgrowth: The nemesis of gingiva unravelled.
Аннотация
Drug-induced gingival overgrowth or enlargement manifests as abnormal growth of the gingiva due to an adverse drug reaction (ADR) in patients treated with anticonvulsants, immunosuppressants, and calcium channel blockers. As gingival enlargement develops, it affects the normal oral hygiene practice and may interfere with masticatory functions. It gradually becomes a source of pain and the condition often leads to disfiguration. Within the group of patients that develop this unwanted effect, there appears to be variability in the extent and severity of the gingival changes. It would seem pertinent to identify and explore possible risk factors and relating them with the treatment plan. This article throws light on respective drugs and their association with gingival overgrowth and approaches to treatment based on current knowledge and investigative observations.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.